* Author Topic: Tearful on agnus castus  (Read 1785 times)

0 Members

Offline Oatcakes

  • Un-Ranked
  • *
modify
Tearful on agnus castus
« on: 18/03/16, 16:11 »
Hiya

I have low progesterone, low oestrogen, high tsh... And am currently taking:
Agnus castus
Maca
Epo
B vitamins
Magnesium
Vitamin c
Coq10
Omega 3
Plus a pre conception vitamin
And I have been so tearful the past week, constantly crying which is unlike me. Had anyone else find this to be a side effect?

Don't really know what else to do to boost fertility.
Thanks in advance
Oats

FertilityFriends

  • Advertisement
  • ***

    Offline mysteryminx

    • Full Member
    • ***
    modify
    Tearful on agnus castus
    « Reply #1 on: 26/04/16, 12:22 »
    Hi there
    How long have you been taking these for?
    I've read that with angus cactus, you should take a break from it every three months, as it can bring on depression... But it is also likely that this mixture of things is changing your hormones, so I could imagine it is likely to have an effect on moods ect